MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that while using trans-ray plus 7.5fr 40cc iab with accessories intra aortic balloon (iab) catheter, the catheter was inserted through the sheath, but it became difficult to insert when the tip of the balloon reached the abdominal aorta.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields:b4,d9,g2,g3,g6,h2,h3,h6(type of investigation, investigation findings,component code,conclusion),h11.This failure mode occurs when the intra aortic balloon catheter cannot be smoothly advanced through the introducer sheath during insertion causing resistance delayed placement or inability to advance the catheter.In this case the catheter became difficult to insert when the balloon tip reached the abdominal aorta.Therapy initiation was impacted due to the resistance encountered.The catheter was replaced with a new catheter.After replacement the balloon was successfully placed without any further difficulty.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b8, d9, h3, h6 (type of investigation, investigation findings).

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24658090
Report Number2248146-2026-0000802
Device Sequence Number9226460
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)280402(10)3000464531(11)250402
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000464531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by Manufacturer03/30/2026
04/03/2026
Initial Report FDA Received Date03/22/2026
Supplement Report FDA Received Date04/01/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown